# SDR R61A202001310122

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17086119005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND PAINT DAMAGE AFT WET AREA ON INTERCOSTAL SPLICE AT FRAME 90 BETWEEN TRACK BEAMS. REMOVED LOCATED AND DRILLED NEW AFT WET AREA ON INTERCOSTAL SPLICE AT FRAME 90 BETWEEN TRACK BEAM REF SRM 51-40-02, 51-40-08 APPLIED ALODINE AREA SRM 51-23-04 PO# 243026 INSTALLED NEW AFT WET AREA ON INTERCOSTAL SPLICE AT FRAME 90 BETWEEN TRACK BEAM REF SRM 51-40-02, 51-40-08
